# SDR UALA2013022001029

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 67,337 hours, 24,682 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN HAS SEVERAL DENTS AT BS 754 APPROX BETWEEN STRINGERS 15L-17L.  MAJOR REPAIR ACCOMPLISHED.  EVALUATED DENTS & FOUND ONE DENT OUT OF SRM LIMITS.  CUT OUT DAMAGE & ACP NDT OF SKIN AT CUT-OUT.  NO CRACKS FOUND.  FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR REF SRM 53-00-01 FIG 201 REPAIR 2.
